Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 171, NWS Atlanta, GA

June 23, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2020, 6:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2020, 6:40 PM EDT (22:40 UTC)
Expired
Jun 23, 2020, 7:30 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:44 PM EDTTSTM WND DMG4 Ene Chappells Mill, GALARGE TREE DOWN ALONG 2000 BLOCK OF OCONEE CHURCH ROAD
Jun 23, 6:46 PM EDTTSTM WND DMG1 W Dublin, GAA FEW MINOR TREES DOWN IN THE CITY OF DUBLIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

433 
WUUS52 KFFC 232240
SVRFFC
GAC023-175-289-319-232330-
/O.NEW.KFFC.SV.W.0171.200623T2240Z-200623T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
640 PM EDT Tue Jun 23 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Laurens County in central Georgia...
  Southeastern Wilkinson County in central Georgia...
  Southeastern Twiggs County in central Georgia...
  Northeastern Bleckley County in central Georgia...

* Until 730 PM EDT.

* At 640 PM EDT, a severe thunderstorm was located over Montrose, or
  12 miles southeast of Jeffersonville, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, East Dublin, Dexter, Dudley, Danville, Montrose, Allentown,
  Nicklesville, Harlow, Goldsboro, Chappells Mill, Rebie and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3247 8328 3259 8334 3269 8326 3270 8282
      3269 8280 3269 8279 3266 8280 3265 8277
      3240 8279
TIME...MOT...LOC 2240Z 274DEG 26KT 3258 8317 

HAIL...0.75IN
WIND...60MPH
 
$$
3 follow-up statements
238 
WWUS52 KFFC 232257
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Tue Jun 23 2020

GAC023-289-319-232307-
/O.CAN.KFFC.SV.W.0171.000000T0000Z-200623T2330Z/
Wilkinson GA-Twiggs GA-Bleckley GA-
657 PM EDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKINSON...
SOUTHEASTERN TWIGGS AND NORTHEASTERN BLECKLEY COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3245 8316 3258 8323 3270 8299 3270 8282
      3269 8279 3266 8280 3265 8277 3240 8279
TIME...MOT...LOC 2257Z 274DEG 26KT 3257 8302 

$$

GAC175-232330-
/O.CON.KFFC.SV.W.0171.000000T0000Z-200623T2330Z/
Laurens GA-
657 PM EDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN LAURENS COUNTY...

At 657 PM EDT, a severe thunderstorm was located near Dudley, or 7
miles west of Dublin, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, East Dublin, Dexter, Dudley, Montrose, Harlow, Chappells Mill
and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3245 8316 3258 8323 3270 8299 3270 8282
      3269 8279 3266 8280 3265 8277 3240 8279
TIME...MOT...LOC 2257Z 274DEG 26KT 3257 8302 

HAIL...<.75IN
WIND...60MPH
 
$$
153 
WWUS52 KFFC 232309
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
709 PM EDT Tue Jun 23 2020

GAC175-232330-
/O.CON.KFFC.SV.W.0171.000000T0000Z-200623T2330Z/
Laurens GA-
709 PM EDT Tue Jun 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN LAURENS COUNTY...

At 709 PM EDT, a severe thunderstorm was located over Dublin, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, East Dublin, Dudley, Harlow and Brewton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3245 8304 3258 8310 3270 8295 3270 8282
      3269 8279 3266 8280 3265 8277 3240 8279
TIME...MOT...LOC 2309Z 274DEG 26KT 3256 8292 

HAIL...<.75IN
WIND...60MPH
 
$$
038 
WWUS52 KFFC 232320
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Tue Jun 23 2020

GAC175-232330-
/O.EXP.KFFC.SV.W.0171.000000T0000Z-200623T2330Z/
Laurens GA-
720 PM EDT Tue Jun 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS COUNTY
WILL EXPIRE AT 730 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3245 8304 3258 8310 3270 8295 3270 8282
      3269 8279 3266 8280 3265 8277 3240 8279
TIME...MOT...LOC 2320Z 274DEG 26KT 3255 8283 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:44 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 23, 2:44 PM EDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
244 PM EDT Tue Jun 23 2020

.SHORT TERM /Today through Thursday/...

Current radar loop shows mainly showers across the area with an
isolated thunderstorms or two. These storms are expected to continue
to increase in areal coverage and intensity through the rest of the
afternoon. The main frontal boundary is beginning to move into NW GA
and should push east of the state tonight. There is another wave
that moves NE out of the Gulf tonight and moves in over North and
Central GA Wednesday. This next wave will bring another round of
showers and thunderstorms to the state through Thu. Instabilities
diminish some Wed and Thu so right now only looking at a general
thunder risk instead of a marginal like today. PWs stay in the 1.5
to 2.0in range through the short term so ant storms that move over
an area will drop a decent amount of precip. There continues to be
very little shear in this atmosphere so not looking for much in the
way of a tornado threat.

With precip chances continuing through the week, daytime high temps
are still expected to be mainly in the 80s to near 90.

01

.LONG TERM /Thursday Night through Monday/...

A cold front will move out of the area on Thursday decreasing the
coverage for showers and thunderstorms back to the typical summer
afternoon pattern. As the ridge slowly begins to build again, SW
flow will bring moisture values back up through the area increasing
the possibility of afternoon and evening convective thunderstorms.
Cooler air behind the front should help to marginalize temperatures,
keeping them in the low to mid 80s before increasing weekend.

As the front clears and high pressure is re-established in the
Atlantic, daytime highs and dewpoints increase indicating this
weekend should be hot and muggy. Highs this weekend will range
from the upper 80s up north to the mid 90s down in central Georgia
with heat indices approaching triple digits in parts of central
Georgia.

Another weak front is possible early next week but there is still
some disagreement in the models in regards to timing as well as the
depth of the trough.

Vaughn

&&

.AVIATION...
18Z Update...

Mainly IFR cigs across the area with some MVFR cigs as stronger
showers and thunderstorms move across the TAF sites. Precip
expected to continue overnight but it will be isolated and should not
affect the TAF sites to much. Will see another round of afternoon
SHRA/TSRA Wed. Winds should remain SW today around 5 to 10kts with
gusts to 20ts. The gust will diminish overnight. MVFR/IFR cigs will
be possible again Wed morning.

//ATL Confidence...18Z Update...

Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  69  85  67 /  70  30  60  60
Atlanta         82  69  83  67 /  70  40  70  60
Blairsville     77  62  78  61 /  70  40  50  50
Cartersville    83  67  83  66 /  80  40  70  60
Columbus        86  70  86  69 /  70  40  80  60
Gainesville     81  67  82  66 /  60  40  60  60
Macon           87  70  87  68 /  70  40  70  60
Rome            84  67  83  66 /  80  40  60  50
Peachtree City  82  68  83  67 /  70  40  80  60
Vidalia         90  72  92  70 /  60  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Vaughn
AVIATION...01
Hazardous weather outlook, Jun 23, 11:46 AM EDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1146 AM EDT Tue Jun 23 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1146 AM EDT Tue Jun 23 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An increased coverage of showers and thunderstorms can be expected
today into tonight. A few thunderstorms may become strong to
severe this afternoon and evening. The main hazards will be gusty
winds...frequent lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area on Wednesday
through Friday bringing additional chances for scattered
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Local storm report, Jun 23, 5:35 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT TUE JUN 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     3 E RICHARDSON PARK     33.59N  84.08W
06/22/2020                   ROCKDALE           GA   EMERGENCY MNGR

            NUMEROUS REPORTS ACROSS SOUTHERN ROCKDALE COUNTY OF
            TREES AND POWERLINES DOWN.

&&

EVENT NUMBER FFC2000780

LUSK
Special weather statement, Jun 23, 5:49 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Tue Jun 23 2020

GAZ062-075-076-232215-
Jefferson GA-Glascock GA-Warren GA-
549 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...GLASCOCK AND
SOUTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...

At 549 PM EDT...a strong thunderstorm was over Gibson...moving east
at 25 mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Gibson, Wrens, Stapleton, Avera, Mitchell, Edge Hill, Edgehill,
Matthews, Agricola, Stellaville and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3315 8227 3313 8258 3312 8258 3312 8266
      3318 8274 3322 8274 3325 8276 3327 8270
      3329 8270 3335 8252 3334 8250 3333 8242
      3331 8240 3331 8234 3327 8229 3327 8226
      3323 8223
TIME...MOT...LOC 2149Z 261DEG 20KT 3326 8260

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 23, 6:06 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT Tue Jun 23 2020

GAZ074-084-085-097-232230-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
606 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...NORTHWESTERN JOHNSON AND NORTHWESTERN LAURENS COUNTIES
UNTIL 630 PM EDT...

At 606 PM EDT...a strong thunderstorm was near Nicklesville, or near
Irwinton...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Irwinton, McIntyre, Toomsboro, Oconee, Chappells Mill,
Tuckers Crossroad and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3258 8283 3265 8327 3269 8329 3284 8328
      3285 8280
TIME...MOT...LOC 2206Z 274DEG 27KT 3273 8316

WIND...40MPH
Special weather statement, Jun 23, 6:18 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Tue Jun 23 2020

GAZ075-076-232245-
Jefferson GA-Glascock GA-
618 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON AND
SOUTHEASTERN GLASCOCK COUNTIES UNTIL 645 PM EDT...

At 618 PM EDT...a strong thunderstorm was over Stapletons Crossroads,
or 7 miles southeast of Gibson...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Louisville, Gibson, Wrens, Stapleton, Avera, Matthews, Stellaville,
Grange and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8228 3305 8229 3300 8228 3304 8260
      3305 8261 3323 8259 3324 8224 3323 8223
TIME...MOT...LOC 2218Z 274DEG 26KT 3314 8252

WIND...40MPH
Local storm report, Jun 23, 6:19 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT TUE JUN 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     2 SW CONYERS            33.65N  84.04W
06/22/2020                   ROCKDALE           GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES DOWN AND POWERLINES DOWN IN
            SOUTHERN AND WESTERN PORTIONS OF THE TOWN OF CONYERS.
            ALSO PICTURES OF SOME DAMAGE TO THE AWNING OF SOME
            BUSINESSES FROM THE CONYERS POLICE DEPARTMENT.

&&

EVENT NUMBER FFC2000781

LUSK
Special weather statement, Jun 23, 6:30 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
630 PM EDT Tue Jun 23 2020

GAZ083-084-096-097-232300-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
630 PM EDT Tue Jun 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
NORTHWESTERN LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 700 PM EDT...

At 629 PM EDT...a strong thunderstorm was over Danville, or 8 miles
southeast of Jeffersonville...moving east at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, Jeffersonville, East Dublin, Dexter, Dudley, Danville,
Montrose, Allentown, Nicklesville, District Path, Harlow, Goldsboro,
Chappells Mill, Rebie and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3245 8317 3247 8335 3259 8341 3269 8333
      3270 8283 3240 8286
TIME...MOT...LOC 2229Z 274DEG 26KT 3259 8325

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCJohnson25 min
Jun 23, 3:47 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 23, 4:12 PM EDTSpecial Weather StatementFFCTreutlen33 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Jun 23, 5:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 23, 5:32 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington28 min
Jun 23, 5:49 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 23, 6:06 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 23, 6:30 PM EDTSpecial Weather StatementFFCBleckley30 min
Jun 23, 7:06 PM EDTSpecial Weather StatementFFCJohnson24 min
Jun 23, 7:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 23, 7:58 PM EDTSpecial Weather StatementFFCEmanuel32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.